# SDR UPS03240279

- Difficulty date: February 26, 2003
- Submitted: March 14, 2003
- Operation: Air carrier
- Aircraft: N936UP
- Make and model: Boeing 727108C
- Aircraft serial: 19503
- Aircraft time: 47,122 hours, 30,408 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Doubler
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C&SI,  ON REMOVAL OF WINDOW FRAME TO FACILITATE BS 870 FITTING REPLACEMENT CORROSION FOUND ON FLANGE OF WINDOW FRAMES, FRAME AT BS 880 AT LWR AFT CENTER.  CORROSION BLENDED OUT IAW SRM 51-10-6 & AREA OF DAMAGE FOUND OUTSIDE LIMITS IAW SRM 56-20-1.  FABRICATED AND INSTALLED REPAIR DOUBLER IAW SRM 56-20-03 FIG 1.
